MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED

SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED
Catalog Number CB-06FS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical was made aware of the damaged safety sheet zipper on 05/14/2026, however was notified of the elopement through the safety sheet on (b)(6) 2026.Sensory medical made multiple attempts to obtain additional information relevant to the reported issue and investigation on 05/20/2026 (email), 05/22/2026 (email), and 06/10/2026 (phone).Sensory medical provided a replacement safety sheet.Sensory medical requested return for examination of the damaged safety sheet.The product has not been returned for evaluation as of the writing of this investigation.231123m13 is the lot of the safety sheet.Review of manufacturing records confirms all in process and final inspections were performed and passed.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the cubby bed user manual contains a warning for entrapment hazard."to avoid dangerous gaps do not use this product without the safety sheets completely zipped and locked in place to the sidewall.Safety sheet with lock in place is always required." page 5 contains a parts list, which includes the locks.Page 11 instructs to secure the safety sheet zipper to the loop on the canopy with the lock to prevent the patient user from removing the sheet.Do not use the product without the safety sheets zipped and locked in place.Page 15 assembly + care faq's includes description and use of the locks on the safety sheets and the technology hub zippers.Page 22 includes a monthly maintenance checklist, one check is: "safety sheet fabric, cord loop and zippers have no tears, rips or snags and lock is secured." page 22 of the user manual, maintenance checklist, describes discontinuing use of the bed if anything is damaged or missing.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
A complaint was reported to sensory medical by a durable medical equipment (dme) representative.Per representative, the child broke the safety sheet zipper and eloped through it.Per representative, the parents stated that the child pulled on the zipper and broke it.Two (2) pictures were provided by the representative.Both images show the side of the cubby bed without a safety sheet installed.No images were provided that show the damage to the safety sheet.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key25488202
Report Number3016541541-2026-00045
Device Sequence Number9930061
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCB-06FS
Device Lot Number231123M13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown